Colloquium Mathematicum - Contents of Volume 27

Concerning two methods of defining the center of a dynamical system II,
Coke S. Reed
Colloq. Math. 27 (1973),
Residual sets not of maximum dimension,
D. A. Moran
Colloq. Math. 27 (1973),
Translation and power independence for Bernoulli convolutions,
G. Brown, W. Moran
Colloq. Math. 27 (1973),
Metric characterizations of Banach spaces,
J. E. Valentine, S. G. Wayment
Colloq. Math. 27 (1973),
A characterization of $\alpha $-convolutions,
J. Kucharczak
Colloq. Math. 27 (1973),
On the arity of idempotent reduct of abelian groups,
J. Plonka
Colloq. Math. 27 (1973),
Irreducible continua of higher dimension,
J. W. Hinrichsen
Colloq. Math. 27 (1973),
On distribution of values of $\sigma (n)$ in residue classes,
Jan Sliwa
Colloq. Math. 27 (1973),
On cardinalities of algebras of formulas for $\omega \sb{0}$-categorical theories,
Jan Waszkiewicz
Colloq. Math. 27 (1973),
Preparacompactness and $\aleph $-preparacompactness in $q$-spaces,
Robert C. Briggs
Colloq. Math. 27 (1973),
Expanding stars,
S. F. Kapoor
Colloq. Math. 27 (1973),
Some problems concerning stability of fixed points,
Sam B. Nadler
Colloq. Math. 27 (1973),
A note on numbers with good factorization properties,
W. Narkiewicz
Colloq. Math. 27 (1973),
$\omega \sb{0}$-categoricity of generalized products
Jan Waszkiewicz
Colloq. Math. 27 (1973), 1-5
Lattice ordered groups of finite breadth
J. Jakubik
Colloq. Math. 27 (1973), 13-20
An extension of the Stone representation for orthomodular lattices
W. H. Graves, S. A. Selesnick
Colloq. Math. 27 (1973), 21-30
A technique for reconstructing disconnected graphs
Gary Chartrand, Hudson V. Kronk, Seymour Schuster
Colloq. Math. 27 (1973), 31-34
Regarding a question about the least element map
K. E. Thomas
Colloq. Math. 27 (1973), 39-40
Some results on fixed points and their continuity
Baidyanath Ray
Colloq. Math. 27 (1973), 41-48
On atomic mappings
A. Emeryk, Z. Horbanowicz
Colloq. Math. 27 (1973), 49-55
On maps which are perfect with respect to the Hewitt realcompact extension
A. Blaszczyk
Colloq. Math. 27 (1973), 57-61
Some curves of prescribed rim-types
B. B. Epps
Colloq. Math. 27 (1973), 69-71
On coverings of a uniformity
Anna Kucia
Colloq. Math. 27 (1973), 73-74
A characterization of differentiable submanifolds of Euclidean spaces
B. Hajduk
Colloq. Math. 27 (1973), 75-79
Remark on Fourier-Stieltjes transforms of continuous measures
Donald E. Ramirez
Colloq. Math. 27 (1973), 81-82
Interpolation and extension of Lipschitz-Holder maps on $C\sb{p}$ spaces
Charles E. Cleaver
Colloq. Math. 27 (1973), 83-87
On semi-inner product spaces. II
T. Husain, B. D. Malviya
Colloq. Math. 27 (1973), 95-105
A commutativity theorem for Banach algebras
Donald Z. Spicer
Colloq. Math. 27 (1973), 107-108
A generalization of Rademacher's theorem on complete differential
Albert G. Fadell
Colloq. Math. 27 (1973), 125-131
On fractional derivatives
Helena Musielak
Colloq. Math. 27 (1973), 133-139
On the number of non-isomorphic Steiner triples
Barbara Rokowska
Colloq. Math. 27 (1973), 149-160
An axiomatic characterization of Boolean-valued models for set theory
A. Koscielski
Colloq. Math. 27 (1973), 165-170
Diagonal-like embeddings
Klaus Kaiser
Colloq. Math. 27 (1973), 171-174
Direct limits of congruence systems
Manfred Armbrust
Colloq. Math. 27 (1973), 177-185
Remarks on lattices of congruence relations of quasi-algebras
B. Wojdylo
Colloq. Math. 27 (1973), 187-191
On the join of equational classes of idempotent algebras and algebras with constants
J. Plonka
Colloq. Math. 27 (1973), 193-195
Equational compactness in infinitary algebras
Bernhard Banaschewski, Evelyn Nelson
Colloq. Math. 27 (1973), 197-205
On some numerical characterization of Boolean algebras
M. J. Maczynski
Colloq. Math. 27 (1973), 207-210
Varieties of topological groups generated by solvable and nilpotent groups
Sidney A. Morris
Colloq. Math. 27 (1973), 211-213
Some examples of weakly associative lattices
E. Fried, G. Gratzer
Colloq. Math. 27 (1973), 215-221
A note on local Noether lattices
Johnny A. Johnson
Colloq. Math. 27 (1973), 223-225
On $\sigma $-discrete coverings consisting of connected sets
Teodor Przymusinski
Colloq. Math. 27 (1973), 237-239
A metrization theorem
Phillip Zenor
Colloq. Math. 27 (1973), 241-243
On the deficiency of product spaces
Calvin F. K. Jung
Colloq. Math. 27 (1973), 245-246
Locally compact spaces whose Alexandroff one-point compactifications are perfect
Calvin F. K. Jung
Colloq. Math. 27 (1973), 247-249
Concerning a closed subset of a dendroid containing $2$-ramification points
Jerry F. Williams
Colloq. Math. 27 (1973), 255-262
Sur les sections des hypergraphes et sur leurs automorphismes
Francesco Speranza
Colloq. Math. 27 (1973), 269-274
Uber Funktionalgleichungen zahlentheoretischer Funktionen
Klaus Wohlfahrt
Colloq. Math. 27 (1973), 277-281
On an integral inequality connected with Hardy's inequality. III
B. Florkiewicz, A. Rybarski
Colloq. Math. 27 (1973), 293-296
Two remarks on the Fourier-Stieltjes transforms of continuous measures
Colin C. Graham
Colloq. Math. 27 (1973), 297-299
Existence of Borel lifting
K. Musial
Colloq. Math. 27 (1973), 315-317
Absolute continuity of vector measures
K. Musial
Colloq. Math. 27 (1973), 319-321
On the relationship between Menger spaces and Wald spaces
Jack B. Brown
Colloq. Math. 27 (1973), 323-330